# SDR USAA2011080900021

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 25,061 hours, 19,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT ROW 4C & 20C BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHTS (SEATS) AT ROW 4C AND 20C.  OPERATIONAL CHECK GOOD.
